# SDR MWEA98027

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5280 · Landing Gear Doors
- Part: Fastener
- Condition: Misinstalled
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND IMPROPER FASTENERS ON AFT NOSE GEAR DOOR.  MTC REPAIRED IAW SRM 53-05 FIG 62 AND SRM 51-30-5.
